Alert archive / Ohio / Areal Flood Warnings in 2011
Areal Flood Warning 39, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at May 25, 2011, 4:25 PM EDT for Hancock County, Ohio. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 4:25 PM EDT (20:25 UTC)
- Expired
- May 26, 2011, 6:18 AM EDT
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 152 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
050
WGUS41 KCLE 252025
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EDT WED MAY 25 2011
OHC063-260430-
/O.NEW.KCLE.FA.W.0039.110525T2025Z-110526T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK OH-
425 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR...
HANCOCK COUNTY IN NORTHWEST OHIO
* UNTIL 1230 AM EDT
* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL APPROACHING THE
WARNED AREA. RAINFALL RATES OF AN INCH TO AN INCH AND A HALF AN
HOUR CAN BE EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FINDLAY...
ARCADIA...ARLINGTON...MCCOMB...RAWSON...VAN BUREN AND VANLUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF
WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND DRAINAGE DITCHES
ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING IS LIKELY ALONG
POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS...AND UNDERPASSES. BE
ALERT FOR FLOODED ROADS. TURN AROUND...DON'T DROWN!
&&
LAT...LON 4117 8387 4116 8342 4101 8342 4099 8343
4099 8346 4091 8347 4090 8352 4081 8352
4082 8387
$$3 follow-up statements
635
WGUS81 KCLE 252253
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
653 PM EDT WED MAY 25 2011
OHC063-260430-
/O.CON.KCLE.FA.W.0039.000000T0000Z-110526T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK OH-
653 PM EDT WED MAY 25 2011
...FLOOD WARNING REMAINS IN EFFECT FOR HANCOCK COUNTY UNTIL 1230 AM
EDT...DOPPLER RADAR ESTIMATED TWO INCHES OF RAINFALL HAVE ALREADY FALLEN
IN THE WARNED AREA. AN ADDITIONAL ONE TO TWO INCHES WILL BE POSSIBLE
THROUGH THIS EVENING.
LAT...LON 4117 8387 4116 8342 4101 8342 4099 8343
4099 8346 4091 8347 4090 8352 4081 8352
4082 8387
$$055
WGUS41 KCLE 260116
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
916 PM EDT WED MAY 25 2011
OHC063-261030-
/O.EXT.KCLE.FA.W.0039.000000T0000Z-110526T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK OH-
916 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE
* FLOOD WARNING FOR...
HANCOCK COUNTY IN NORTHWEST OHIO
* UNTIL 630 AM EDT THURSDAY
* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO THE
WARNED AREA. RAINFALL AMOUNTS WILL AVERAGE A HALF INCH WITH THESE
STORMS.
* RUNOFF FROM THESE IN COMBINATION WITH EARLIER STORMS WILL CONTINUE
THE FLOOD THREAT ACROSS THE AREA. SOME LOCATIONS THAT WILL EXPERIENCE
FLOODING INCLUDE...FINDLAY...ARCADIA...ARLINGTON...MCCOMB...RAWSON...VAN
BUREN AND VANLUE.
IN ADDITION TO THESE SHOWERS...A LINE OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO BRING ANOTHER HALF TO AN INCH OF RAINFALL DURING THE EARLY
MORNING HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.
&&
LAT...LON 4117 8387 4116 8342 4101 8342 4099 8343
4099 8346 4091 8347 4090 8352 4081 8352
4082 8387
$$606
WGUS81 KCLE 261018
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
618 AM EDT THU MAY 26 2011
OHC063-261033-
/O.CAN.KCLE.FA.W.0039.000000T0000Z-110526T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK OH-
618 AM EDT THU MAY 26 2011
...THE FLOOD WARNING THAT WAS IN EFFECT FOR HANCOCK COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4117 8387 4116 8342 4101 8342 4099 8343
4099 8346 4091 8347 4090 8352 4081 8352
4082 8387
$$
LOMBARDYWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at May 25, 4:02 PM EDT, 23 minutes earlier.
Area forecast discussion, May 25, 4:02 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT WED MAY 25 2011
.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG THIS FRONTAL
BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL THEN LINGER
ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF THE LAKE
SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WARM FRONT CONTINUES TO LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. IT IS CURRENTLY MOVING INTO THE SOUTHWESTERN COUNTY
WARNING AREA. THERE IS ALSO A LAKE INDUCED BOUNDARY ACROSS
NORTHWEST OHIO THAT STRETCHES ACROSS AT NORTHERN WOOD EASTWARD INTO
SANDUSKY AND LIKELY ERIE COUNTIES. THESE TWO BOUNDARIES COULD HELP
TO GENERATE A BIT STRONGER LOW LEVEL SHEAR WITH THE POTENTIAL OF A
TORNADO NEAR THEM. THUS THE ISSUANCE OF THE TORNADO WATCH FOR THE
WESTERN HALF OF THE REGION.
ANOTHER CONCERN BESIDES THE SEVERE THREAT WILL BE THE LOCALLY
HEAVY RAINFALL. HAVE ALREADY ISSUED A FLOOD WATCH FOR THE WESTERN
HALF OF THE AREA WHERE A COUPLE ROUNDS OF HEAVY RAINFALL MAY
OCCUR.
THE BIGGEST UNCERTAINTY IS HOW FAR EAST THE SEVERE THREAT WILL
REACH THIS EVENING. FOR NOW WE BELIEVE IT WILL BE A SLOW
PROGRESSION EASTWARD AND WILL HAVE TO WATCH CLOSELY TO SEE IF ANY
ISOLATED CELLS CAN DEVELOP AHEAD OF THE LINE AS THE WARM SECTOR
ATTEMPTS TO MOVE NORTHWARD.
LOWS TONIGHT WILL BE A BIT WARMER WITH THICKER CLOUD COVER ACROSS
THE AREA. MOST LOCATIONS WILL SEE SOME RAIN COOLED TEMPERATURES IN
THE LOWER TO MIDDLE 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL REMAIN IN THE AREA ON THURSDAY AS LOW
PRESSURE MOVES ACROSS NORTHERN OHIO. IF ENOUGH HEATING CAN OCCUR
THERE MAY BE ANOTHER ROUND OF SEVERE THUNDERSTORMS. HEAVY RAINFALL
WILL ONCE AGAIN BE A PROBLEM.
THE FRONTAL BOUNDARY WILL THEN LINGER OVER THE AREA INTO FRIDAY
NIGHT OR SATURDAY. UNCERTAINTY IS WHERE THE OUTFLOW WILL DIRECT
IT. WILL KEEP CHANCE TO LIKELY POPS IN THE FORECAST INTO SATURDAY.
HIGHS ON THURSDAY WILL IN THE 70S TO NEAR 80. HOWEVER BY FRIDAY
TEMPERATURES WILL BE A BIT COOLER WITH CLOUDY SKIES MUCH OF THE
DAY. MINOR WARMING IS EXPECTED ON SATURDAY WITH HIGHS BACK INTO
THE MID 70S.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS STAYING ON TRACK TO BUILD FIRST SIGNIFICANT RIDGE OF THE WARM
SEASON NORTH INTO THE AREA SUN INTO TUE. HOWEVER...BY WED THE MODELS
ARE NOW SHOWING A FLATTENING OF THE RIDGE WITH A TROUGH MOVING
ACROSS THE LAKES SO WILL NEED CHANCE POPS IN FORECAST FOR WED AND
COULD EVEN BE ENOUGH JUSTIFICATION FOR AT LEAST A SLIGHT CHANCE BY
TUE EVENING.
TEMPS CONTINUE TO LOOK WELL ABOVE NORMAL THROUGH THE PERIOD ALTHOUGH
WED COULD BE MORE QUESTIONABLE AS FLOW MAY SHIFT TO NW OFF OF LAKE
ERIE LEADING TO COOLER TEMPS FOR LAKESHORE AREAS.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
BIG QUESTION REMAINS WHEN TSRA WILL AFFECT ANY GIVEN TAF SITE OVER
THE NEXT 24 HOURS. MODELS ALL OVER THE PLACE ON TRYING TO SHOW
ORGANIZED BANDS OF CONVECTION. BEST THING WE CAN DO FOR NOW IS TRY
AND SHOW ANY IMMINENT TSRA THEN LEAVE EVERYTHING ELSE FAIRLY
BROAD-BRUSHED. OVERALL THERE WILL BE AN INCREASED THREAT FOR TSRA
NEXT FEW HOURS IN A WEST TO EAST FASHION ACROSS THE AREA. SOME
ACTIVITY WILL CONTINUE TONIGHT AND THU MORNING AS AIRMASS REMAINS
UNSTABLE AND IS SUPPORTED BY UPPER LEVEL ENERGY. CONDITIONS WILL
VARY GREATLY IN AND OUT OF THE TSRA QUICKLY RANGING FROM VFR TO IFR.
THERE IS THE RISK OF LARGE HAIL AND DAMAGING WINDS WITH SEVERE
STORMS. SHOULD SEE SOME FOG DEVELOP LATER TONIGHT FOR THE INLAND
TAFS THEN IMPROVE BY LATE THU MORNING.
.OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN
SHOWERS/STORMS.
&&
.MARINE...
A FRONTAL BOUNDARY OVER NORTHERN OHIO WILL PUSH NORTH ACROSS THE
LAKE TONIGHT BUT THEN SAG SOUTH OF THE LAKE ON THURSDAY AS LOW
PRESSURE MOVES OVER NORTHERN OHIO. THIS HAS BEEN A CONCERN OVER THE
PAST FEW DAYS AS TO WHERE THIS BOUNDARY WAS GOING TO BE LOCATED AS
WINDS COULD BE DRAMATICALLY DIFFERENT. GIVEN THE LATEST MODEL
GUIDANCE FEEL MORE COMFORTABLE SHIFTING WINDS MAINLY TO THE NORTH
AND NORTHEAST FOR LATE IN THE WEEK OVER THE LAKE THROUGH FRIDAY WITH
A TURN MORE SOUTHERLY NOT UNTIL SATURDAY AFTERNOON WITH HIGH
PRESSURE INFLUENCE. FOR NOW WILL KEEP WINDS AND WAVES BELOW SMALL
CRAFT ADVISORY...BUT WILL HAVE TO WATCH ESPECIALLY THURSDAY NIGHT
AND INTO FRIDAY AS A SMALL INCREASE IN THE NE WINDS MAY CAUSE SMALL
CRAFT CONDITIONS. WINDS TURNING BACK SOUTHERLY BY SATURDAY AFTERNOON
WITH HIGH PRESSURE OFF THE EAST COAST AND ANOTHER LOW PRESSURE
APPROACHING FROM THE PLAINS STATES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>010-017>019-
027>030-036-037-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ABEHazardous weather outlook, May 25, 2:00 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 200 PM EDT WED MAY 25 2011 LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003- 261800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK- MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 200 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006>010-017>019-027>030-036-037-047-261800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>145-162>165-261800- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 25, 4:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
417 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLOOD TOLEDO 41.66N 83.58W
05/25/2011 LUCAS OH AMATEUR RADIO
A PORTION OF DOUGLAS ROAD FLOODED CURB TO CURB IN WEST
TOLEDO.
&&
KINGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:16 PM EDT | Flood Watch | CLE | Ashland, Crawford, Erie, Hancock, Huron, Knox and 10 more | 14 hr |
| May 25, 2:47 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 16 hr |
| May 25, 2:57 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 3:33 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 57 min |
| May 25, 4:03 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky | 57 min |
| May 25, 4:10 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 50 min |
| May 25, 4:24 PM EDT | Tornado Warning | CLE | Hancock | 51 min |
| May 25, 4:57 PM EDT | Tornado Warning | CLE | Hancock, Sandusky, Seneca, Wood | 63 min |
| May 25, 5:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 25, 5:15 PM EDT | Areal Flood Warning | CLE | Ottawa, Sandusky, Seneca | 13 hr |
| May 25, 5:24 PM EDT | Tornado Warning | CLE | Sandusky, Seneca | 51 min |
| May 25, 5:34 PM EDT | Tornado Warning | CLE | Hancock | 41 min |
| May 25, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 42 min |
| May 25, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 51 min |
| May 25, 6:00 PM EDT | Areal Flood Warning | CLE | Crawford, Erie, Huron, Wyandot | 12 hr |
| May 25, 6:03 PM EDT | Tornado Warning | CLE | Erie, Huron | 57 min |
| May 25, 6:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 58 min |
| May 25, 6:26 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 49 min |
| May 25, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca | 54 min |
| May 25, 6:42 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Huron, Lorain, Medina | 5 hr |
| May 25, 6:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 45 min |
| May 25, 6:53 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 67 min |
| May 25, 7:00 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 60 min |
| May 25, 7:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 25, 7:09 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain, Medina | 4 hr |
| May 25, 7:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 41 min |
| May 25, 7:20 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 40 min |
| May 25, 7:21 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 6 hr |
| May 25, 7:31 PM EDT | Tornado Warning | CLE | Summit | 29 min |
| May 25, 7:37 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 38 min |
| May 25, 7:42 PM EDT | Areal Flood Warning | CLE | Geauga, Lake, Portage, Summit, Wayne | 5 hr |
| May 25, 7:50 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 55 min |
Nearby
Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.